# SDR 0500949859

- Difficulty date: May 17, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 66,960 hours, 67,150 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN FORWARD PRESSURE BULKHEAD AT RIVET BELOW UPPER LT AND RT RADOME ALIGNMENT PIN AT BS 37.  REPAIRED PER EA 98-203219.
